hrcak mascot   Srce   HID

Izvorni znanstveni članak

On a class of periodic Dirichlet series with functional equation

Anne-Maria Ernvall-Hytonen ; Matematik och Statistik, Abo Akademi University, Finland
Almasa Odžak ; Department of Mathematics, University of Sarajevo, Sarajevo, Bosnia and Herzegovina

Puni tekst: engleski, pdf (128 KB) str. 35-47 preuzimanja: 76* citiraj
APA 6th Edition
Ernvall-Hytonen, A. i Odžak, A. (2020). On a class of periodic Dirichlet series with functional equation. Mathematical Communications, 25 (1), 35-47. Preuzeto s https://hrcak.srce.hr/235533
MLA 8th Edition
Ernvall-Hytonen, Anne-Maria i Almasa Odžak. "On a class of periodic Dirichlet series with functional equation." Mathematical Communications, vol. 25, br. 1, 2020, str. 35-47. https://hrcak.srce.hr/235533. Citirano 04.03.2021.
Chicago 17th Edition
Ernvall-Hytonen, Anne-Maria i Almasa Odžak. "On a class of periodic Dirichlet series with functional equation." Mathematical Communications 25, br. 1 (2020): 35-47. https://hrcak.srce.hr/235533
Harvard
Ernvall-Hytonen, A., i Odžak, A. (2020). 'On a class of periodic Dirichlet series with functional equation', Mathematical Communications, 25(1), str. 35-47. Preuzeto s: https://hrcak.srce.hr/235533 (Datum pristupa: 04.03.2021.)
Vancouver
Ernvall-Hytonen A, Odžak A. On a class of periodic Dirichlet series with functional equation. Mathematical Communications [Internet]. 2020 [pristupljeno 04.03.2021.];25(1):35-47. Dostupno na: https://hrcak.srce.hr/235533
IEEE
A. Ernvall-Hytonen i A. Odžak, "On a class of periodic Dirichlet series with functional equation", Mathematical Communications, vol.25, br. 1, str. 35-47, 2020. [Online]. Dostupno na: https://hrcak.srce.hr/235533. [Citirano: 04.03.2021.]

Sažetak
The structure of the extended Selberg class of degree one was completely revealed by Kaczorowski and Perelli [10]. In this short paper, we give a new characterization of the functions with periodic coefficients in that class by giving a simple relation that the coefficients have to satisfy.

Ključne riječi
periodic Dirichlet series; degree one L-functions; functional equations for L-functions

Hrčak ID: 235533

URI
https://hrcak.srce.hr/235533

Posjeta: 140 *